On the notion of algebraic closedness for noncommutative groups and fields

Journal of Symbolic Logic 36 (3):441-444 (1971)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2269952
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Download options
Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 27,606
Through your library
References found in this work BETA
Completing Theories by Forcing.Jon Barwise & Abraham Robinson - 1970 - Annals of Mathematical Logic 2 (2):119-142.

Add more references

Citations of this work BETA
First-Order Theories of Abstract Dependence Relations.John T. Baldwin - 1984 - Annals of Pure and Applied Logic 26 (3):215-243.

Add more citations

Similar books and articles

Monthly downloads

Added to index


Total downloads

12 ( #376,363 of 2,168,588 )

Recent downloads (6 months)

1 ( #346,837 of 2,168,588 )

How can I increase my downloads?

My notes
Sign in to use this feature

There  are no threads in this forum
Nothing in this forum yet.

Other forums